# SDR YENA2021042600281

- Difficulty date: April 13, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 7390
- Aircraft time: 15,392 hours, 5,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 803285
- Condition: Failed
- Location: Emergency Lights
- Part time: 2,194 hours, 808 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DURING OPS CHECKS OF EPSU 11WL BATTERY FAULT.   R & R BATTERY EPSU 11WL IAW AMM 33-51-38-000-002-A OPS TESTS OK.
